# SDR AALA20010063

- Difficulty date: January 15, 2001
- Submitted: February 9, 2001
- Operation: Air carrier
- Aircraft: N3507A
- Make and model: Doug DC-9-82
- Aircraft serial: 49801
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION BEYOND LIMITS ON SEAT TRACK NR 1 AT STATION 671.  INSTALLED SEAT TRACK PLUG PER AARD 53-20-00-10.  (M)
